How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Adi Your Own Question
Dr Adi
Dr Adi, Professor
Category: Endocrinology
Satisfied Customers: 437
Experience:  Director of the Pediatric Diabetes Clinics at UCSF.
56602461
Type Your Endocrinology Question Here...
Dr Adi is online now
A new question is answered every 9 seconds

I have been on levothyroxine years. Recently, when

Customer Question

I have been on levothyroxine for 30 years. Recently, when I take it I get severe tingling in my neck, back, and legs. What could have caused this change. I haven't changed my dosage.
Submitted: 1 year ago.
Category: Endocrinology
Expert:  Dr. SH replied 1 year ago.
Hi there,Thank you for your question.What is your latest TSH level and when was it done?Do you have any other medical problems?Are you on any medications for anything else?Please let me know.

Related Endocrinology Questions